# SDR DALA2024040804171

- Difficulty date: April 6, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N323NB
- Make and model: Airbus A319-114
- Aircraft serial: 1453
- Aircraft time: 61,694 hours, 32,049 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3123 - SMOKE - WHITE WISPY SMOKE AND SMELL REPORTED IN THE AFT CABIN AFTER LANDING. CORRECTIVE ACTION: PERFORMED NO-GO ODI WORK SCOPE. COULD NOT DUPLICATE OR FIND SOURCE OF SMOKE AND ODORS. ACCOMPLISHED ECS DECONTAMINATION AND REPLACED BOTH RECIRCULATION FILTERS. (LP 0279757)
